What is it
Piriton Allergy Tablets provide fast relief from the symptoms of hayfever and other allergies. Each tablet contains chlorphenamine maleate 4mg.
Piriton Allergy for the symptomatic relief from the symptoms of :
hayfever and other allergies e.g. pet, house dust mite & mould spore allergies
nettle rash, hives, heat rash, prickly heat & dermatitis
reactions to food, food additives, medicines & insect bites.
Also relieves the itchy rash of chickenpox.
Adults and children over 12 years of age: 1 tablet every 4-6 hours (maximum 3 tablets in 24 hours).
Children 6-12 years: half a tablet every 4-6 hours (maximum 6 half tablets in 24 hours).
Warnings & Cautions:
The minimum dosage interval is 4 hours.
Do not take more than the recommended dose.
Do not give to children under 6 years.
If symptoms persist, consult your doctor.
Each tablet contains Chlorphenamine Maleate 4 mg.
Other Ingredients: Lactose monohydrate, maize starch, pre-gelatinied maize starch, magnesium stearate and the colouring agent yellow iron oxide (E172).